advertisement
Question
Posted by: Jenna | 2010/06/22

Endocrinologist

Hi

I''ve been battling with spells which they think could be a drug interaction. Been on cortisone for asthma 42 years. Seen neurosurgeon, neurologist, ENT, audiologist etc. All fine. Now being sent to an Endo. I''m nervous. I " googled"  Endocrinology, in the main about hormones right. I started early menopause at 43 a bit too early my GP said. Can cortisone (long-term) use give you pancreatic or liver cancer? I''ve had glandular fever. So what precisely would the Dr be looking for and what tests would he do most likely that haven''t been done already (the normal things and then a brain scan).

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jenna
No long term cortisone use won't cause liver or pancreas cancer. It may however suppress your own internal manufacture of cortisone which may affect some of the other hormones and your metabolism. It is difficult to say what he will be looking for without having a full history and access to the tests they have already done, I also do not really know what your symptoms are? See http://www.arthritis-treatment-and-relief.com/cortisone-side-effects.html
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/06/22

Hallo Jenna
No long term cortisone use won't cause liver or pancreas cancer. It may however suppress your own internal manufacture of cortisone which may affect some of the other hormones and your metabolism. It is difficult to say what he will be looking for without having a full history and access to the tests they have already done, I also do not really know what your symptoms are? See http://www.arthritis-treatment-and-relief.com/cortisone-side-effects.html
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement